Aa
A
A
A
Close
General Health Community
8.85k Members
Avatar universal

Prenatal vitamin

When ever i take prenatal vitamins, it gives me lot of cramps and body pain. I am not pregnant now. I have a son of 15 months and i had a miscarige 3 months ago. the problem was same with my first pregnancy. when every i take prenatal vitamins it give me bad lower body pain. i have tried different brands also. what should i do?
3 Responses
Avatar universal
Were taking them with plenty of water and/or food?  
Avatar universal
i usually take them after food. many hrs after dinner. no with one or two sip of water

does this really effects and cause of my cramps?
Avatar universal
I believe so.  You should eat a meal first and then drink 8ozs of water with the pill.  Try that.  All the best.  
Have an Answer?
Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
1756321 tn?1547098925
Queensland, Australia
19694731 tn?1482853437
AL
80052 tn?1550346932
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.